MAUDE Adverse Event Report: CARDINAL HEALTH CATH FOLEY SIL ELSTMR 5CC 14FR; CATHETER, UROLOGICAL

CARDINAL HEALTH CATH FOLEY SIL ELSTMR 5CC 14FR; CATHETER, UROLOGICAL
Model Number 402714
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the probe was used to perform urinary catheterization.The probe was clamped with hemostatic forceps during the procedure.When the procedure was completed and the removal of the probe was required, the balloon could not be emptied of its contents.The probe had to be cut upstream of where the forceps were placed in order to empty the contents of the balloon.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed the batch was manufactured as per the defined device master record.All acceptance criteria were met, and this batch was released meeting all the acceptance criteria.No sample was received for evaluation.The root cause for the reported condition could not be identified.No action plan will be taken.The complaint will be reopened if a sample is received.This complaint will be used for tracking and trending purposes.

Brand Name
CATH FOLEY SIL ELSTMR 5CC 14FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17556673
Report Number9611712-2023-00131
Device Sequence Number19742710
Product Code KOD
UDI-Device Identifier10192253026627
UDI-Public10192253026627
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number402714
Device Catalogue Number402714
Device Lot Number3029S11QX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date09/15/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown